# SDR HEEA0011986

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9151A
- Make and model: Aerosp SA315B
- Aircraft serial: 238540
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Boom Assy
- Part number: 315A221110001
- Condition: Bent
- Location: Tail Boom
- Part time: 767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM BENT TUBES.
